# SDR 96ZZZM405

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Condition: Cracked
- Location: Bs 500
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MCD, BOTTOM OF DOOR INBOARD STRUCTURE JUST BELOW STATION 500 RIB, HAS CRACK INDICATION.  REMOVED RIB AND ALUMINUM BLOCK.  FABRICATED NEW ALUMINUM BLOCK 7075-T6 .250 3.5 INCHES BY 5.5 INCHES AND INSTALLED.  REPLACED SEAL RETAINER 1 INCH BY 12 INCH 2024-T3 .032 AS PER SRM 51-10-1 PAR 4 AND 51-30-2.
